Previous Articles     Next Articles

Impulse Controllability and Impulse Observability of Stochastic Singular Systems

GE Zhaoqiang   

  1. School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China.
    Email: gezqjd@mail.xjtu.edu.cn.
  • Online:2021-06-25 Published:2021-03-11

GE Zhaoqiang. Impulse Controllability and Impulse Observability of Stochastic Singular Systems[J]. Journal of Systems Science and Complexity, 2021, 34(3): 899-911.

This paper discusses the impulse controllability and impulse observability of stochastic singular systems. Firstly, the condition for the existence and uniqueness of the impulse solution to stochastic singular systems is given by Laplace transform. Secondly, the necessary and sufficient conditions for the impulse controllability and impulse observability of systems considered are derived in terms of matrix theory. Finally, an example is given to illustrate the effectiveness of the obtained theoretical results.

No related articles found!
Viewed
Full text


Abstract